Next Article in Journal
Stability Analysis and Dual Solutions of Micropolar Nanofluid over the Inclined Stretching/Shrinking Surface with Convective Boundary Condition
Next Article in Special Issue
Particular Solutions of Ordinary Differential Equations Using Discrete Symmetry Groups
Previous Article in Journal
Type II Power Topp-Leone Generated Family of Distributions with Statistical Inference and Applications
Previous Article in Special Issue
Analytical Solution of Linear Fractional Systems with Variable Coefficients Involving Riemann–Liouville and Caputo Derivatives

Order Article Reprints

Journal: Symmetry, 2020
Volume: 12
Number: 76

Article: A Class of Critical Magnetic Fractional Kirchhoff Problems
Authors: by , and
Link: https://www.mdpi.com/2073-8994/12/1/76

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop